# SDR SWAA2017091216259

- Difficulty date: August 17, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.7, FIRST AND SECOND STIFFENER FROM FRONT SPAR, ONE INCH ABOVE LOWER SKIN. REPAIRED THE RIB IAW SRM.
